彭亚红

2015-06-01

基本信息

  • 姓名:彭亚红

  • 系别:数学系

  • 职称:教授

  • 办公电话:021-67792089-535

  • 电子邮件:pengyahong@dhu.edu.cn

  • 办公地址:2号学院楼535办公室

  • 研究方向:偏微分方程的理论与应用

教育与工作经历

  • 1999年-2002年就读于西北师范大学数学系,获得理学硕士学位;

  • 2005年6月获得上海交通大学理学博士学位。

  • 2012年起担任 “JP Journal of Applied Mathematics”编委。

  • 2005年7月至今:东华大学数学系讲师、副教授、教授;

  • 2013年3月—2014年2月:澳大利亚斯威本科技大学数学系,访问学者;

  • 2012年7月-2012年8月:加拿大西安大略大学应用数学系,访问学者;

  • 2009年1月—2009年3月: 澳大利亚科廷理工大学数学系,访问学者。

  • 主持完成国家自然科学基金项目(批准号:11101076),上海市自然科学基金项目(批准号:11ZR1400200)和中央高校基本科研业务费项目。

主讲课程

  • 微积分、线性代数、概率论与数理统计、数理方程

主要论著

  • Yongli Song, Yahong Peng, Xifu Zou: Persistence, stability and Hopf bifurcation in a ratio-dependent predator-prey model with diffusion and delay. International Journal of Bifurcation and Chaos, 24(7), 1-18, 2014.

  • Yahong peng, Tonghua Zhang: Stability and Hopf bifurcation analysis of a gene expression model with diffusion and time delay. Abstract and Applied Analysis, 2014, 1-9, 2014.

  • Rui Yang, Yahong Peng, Yongli Song: Stability and Hopf bifurcation in an inverted pendulum with delayed feedback control. Nonlinear Dynamics,73(1-2), 737–749, 2013.

  • Yahong Peng, Tonghua Zhang, M. O. Tade, Existence of travelling fronts in a diffusive vector disease model with Spatio-Temporal Delay, Nonlinear Analysis-Real World Applications, 11, 2472-2478, 2010.

  • Yahong Peng, Yaguang Wang, Refection of highly oscillatory waves with continuous oscillatory spectra for semilinear hyperbolic systems, Discrete and Continuous Dynamical Systems, 24, 1293-1306, 2009.

  • Yahong Peng, Yongli Song, Stability switches and Hopf bifurcations in a pair of identicaltri-neuron network loops, Physics Letters A, 373, 1744-1749, 2009.

  • Yahong Peng, Yaguang Wang, Multiple Highly Oscillatory Shock Waves, Asymptotic Analysis, 57, 143-198, 2008.

  • Jianming Zhang, Yahong Peng, Travelling waves of the diffusive Nicholson's blowflies equation with strong generic delay kernel and non-local effect, Nonlinear Analysis-Theory Methods & Applications, 68, 1263-1270, 2008.

  • Yahong Peng, Yongli Song, Existence of traveling wave solutions for a reaction-diffusion equation with distributed delays, Nonlinear Analysis-Theory Methods Applications, 67, 2415-2423, 2007.

  • Yahong Peng, Yongli Song, Existence of travelling wave fronts for a diffusive vector disease model with delay, Journal of Dynamical and Control Systems,12, 97-107, 2006.

  • Yahong Peng, Yaguang Wang, Nonlinear geometric optics for contact discontinuities and shock waves in one-dimensional Euler system for gas dynamics, Journal of Differential Equations,229, 317-352, 2006.

  • Yahong Peng, Large solution of semilinear elliptic equations with gradient terms, Chin. Ann. Math., Ser. A, Chinese, 26, 291-296, 2006.

  • Yahong Peng, Yaguang Wang, Large solution of a semilinear elliptic problem, Computers & Mathematics with Applications, 49, 1387-1395, 2005.